What happens if you take too much Seroquel?
If you take too much Seroquel (quetiapine), seek immediate emergency medical help. Symptoms of Seroquel overdose include: a racing heartbeat, drowsiness and low blood pressure. People who have heart problems may be especially susceptible to heart issues related to overdose. In extreme cases, a Seroquel overdose can be fatal.
What are the dangers of Seroquel withdrawal?
Abrupt withdrawal from Seroquel can cause nausea, vomiting and diarrhea, according to Rx List. Seroquel disrupts serotonin levels in the brain that control stomach and intestinal reflexes.
Is Seroquel overdose fatal?
People can overdose on Seroquel. There have been incidences of fatal overdose that included this drug alone or in association with other drugs or medications. Once someone takes this drug, the gastrointestinal tract absorbs it.
What is the maximum dose of Seroquel?
The maximum dosage of Seroquel for the treatment of depression is 600 mg. For the treatment of bi-polar disorder and schizophrenia, the maximum dosage is 800 mg.
How many Seroquel would cause fatal overdose?
Information published by Dr. Ed Burns states that Seroquel doses that exceed 3 grams may result in coma. Some people may experience an overdose with smaller doses. A fatal overdose was noted when someone ingested 13.6 grams of this medication, according to Dr. Chris Iliades, M.D.
What are the long term effects of taking Seroquel?
Long term side effects of Seroquel can include weight gain, risk of developing diabetes and tardive dyskinesia.
What are the symptoms of Seroquel overdose?
If a person overdoses on Seroquel, the symptoms can vary. Some commonly reported symptoms of an overdose include: Drowsiness. Rapid heart rate (tachycardia) Low blood pressure (hypotension) Low blood potassium (hypokalemia) Irregular heart rhythm (arrhythmia) Coma.